Post # 1
I made an appointment with my gyno because my cycle has been all out of whack since going off the pill in October. This is the 2nd appointment I made because I had to cancel the first because AF arrived 2 or 3 days before the appointment.
I’m on cycle day 48 and it just started. My appointment was supposed to be for tomorrow. I will have to call and see if I should cancel again. I am just so sick of this. I don’t know when I can reschedule because they don’t have weekend office hours and my work schedule is so crazy right now that it changes daily. I had these next two days off and all next week, so I don’t think I can take off more days for this.
And I’m cramping.
AND IT’S MY WEEK OFF!
I’m ready to throw my arms up and just go back on the pill. I went off because I wasn’t liking some side effects and was hoping we could TTC next spring/summer, but I’m just so over this. So. Over. It.
Post # 3
periods blow. mine just lasted 3 weeks. Thank goodness i only have a few a year!!!!! Yuck.
Post # 4
Oh, bummer. I’ve been in your same situation (except I wasn’t on the pill, my cycles were just all wacky) and that same thing happened to me. Call your gyno, but unless you were planning to get your annual pelvic exam tomorrow, you shouldn’t need to cancel. If you’re going in to talk about wacky periods, most likely she’ll just ask you some questions and maybe order some blood tests. Having your period shouldn’t interfere with that! Good luck.
Post # 5
Yeah, I called and they cancelled. They never let me get much word in over the telephone. I should maybe look into a new doctor, but she wasn’t awful the one time I did see her, and she’s super nearby.
On the bright side, at least I don’t have to shell out money for the copay? *shrug*
Post # 6
I’m going thru the same thing. I stopped BC in January, was sick of the moods, lack of a sex drive, etc. Now I get my period on average once every two months. It sucks, but I figure my hormones are out of whack since they weren’t being naturally produced for so long. Hoping they’ll level themselves out if I just try to relax about it, eat better & drink more water (which I’m trying to do anyway to shed some of the extra weight I’ve put on since college!) The terrible thing for me is that I’ve got bad acne now that I’ve stopped BC. I’m going to the dermatologist tomorrow actually, and am scared he’s going to want to put me back on BC, which he did last time this happened. I’m going to try to resist, unless my skin doesn’t clear up by the end of the year, then I’ll go back on the pill until after the wedding. Must have clear skin after all!
I did all this before, and the dr’s solution was to put me back on the pill. Uhm, that’s what’s causing this? But I did it cause I figured they knew best. Wrong! Now I’m going thru the same thing all over again! Good luck! And if you don’t want to be on the pill, don’t let them talk you into it.